# SDR CA960827002

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: HW026
- Condition: Disintegrated
- Location: Brake Assy
- Component: Dunlop, AHA1412
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ROTOR APPERARS TO HAVE FAILED AS IT WAS COMPLETELY DESTROYED.  PRESSURE STATOR REMAINED WITH THE BRAKE ASSEMBLY, BUT WAS BADLY DELAMINATED
